# SDR DHL98726114

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 651621813
- Condition: Cracked
- Location: Lt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, WING FITTING CRACKED IN BORE FOR LEFT FWD BOTTLE PIN.  CUT OUT SECTION OF FRONT SPAR LOWER CHORD AND SPAR WEB.  REMOVED FASTENERS  AND TERMINAL FITTING PER SRM.  REMOVED FWD SECTION OF BL 70.5 WEB PER SRM.  HFEC OF ALL HOLES.  INSTALLED TERMINAL FITTING, SPAR WEB REPAIR, LOWER CHORD ANGLE REPAIR PER BOEING DRAWING 65C36584.  DOUBLER S 2 X 2' X 19 , 2 X 2 X 17, 2 X 2 X 12.  N/R 1474.
